Show simple item record

dc.contributor.authorTeunissen, Peter
dc.identifier.citationTeunissen, P.J.G. 2002. A Gauss-Markov-like theorem for integer GNSS ambiguities. Artificial Satellites. 37(4): pp. 121-127.

Carrier phase integer ambiguity resolution is the key to high precision Global Navigation Satellite System (GNSS) positioning and navigation. It applies to a great variety of current and future models of GPS, modernized GPS and Galileo. In Teunissen (1999) we introduced the class of admissible integer estimators and showed that the integer lest-squares estimator is the optimal estimator within this class. In Teunissen (2002) we introduced an alternative class of ambiguity estimators. This class of integer equivariant (IE) estimators still obeys the integer remove-restore principle. In the present contribution we will determine the "best" estimator within the IE-class. The minimum mean squared error is taken as the criterion for "best". As our main result we have a Gauss-Markow-like theorem which introduces a new minimum variance unbiased ambiguity estimator which is always superior to the well-known best linear unbiased ambiguity estimator (BLU) of the Gauss-Markov theorem.

dc.subjectGNSS Ambiguity Resolution - Best Integer Equivariant Estimation - Minimum Variance Unbiased Estimation
dc.titleA Gauss-Markov-like theorem for integer GNSS ambiguities.
dc.typeJournal Article
curtin.departmentDepartment of Spatial Sciences
curtin.accessStatusFulltext not available

Files in this item


This item appears in the following Collection(s)

Show simple item record